# SDR MEX2003325

- Difficulty date: July 3, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N802AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Engine: Pwa PW2037
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

MEX-TIJ - FLT 176 - AIRTURN BACK, DURING TAKEOFF RIGHT ENGINE HAD 600 DEGREES CELSIUS REDUCING THRUST TO MAINTAIN TEMPERATURE ON LIMITS. DURING EHM ANALYSIS WAS DETECTED R EGT YELLOW MESSAGE AND AIRCRAFT WAS SENT TO THE HANGAR.  DURING REVISION DETECTED MISING VANE ON 2ND STAGE AND DAMAGES IN HPTV 2 AND L/E BLADE OF HPT 2 OUT OF LIMITS.  THE ENGINE WAS REPLACED IAW MM 71-00-02 AND ENGINE WAS TESTED IAW MM 71-00-00, ALL CORRECT.  (M)
